Tricyclic antidepressant overdose

Tricyclic antidepressant overdose is a topic covered in the Diagnosaurus.

To view the entire topic, please or purchase a subscription.

Medicine Central™ is a quick-consult mobile and web resource that includes diagnosis, treatment, medications, and follow-up information on over 700 diseases and disorders, providing fast answers—anytime, anywhere. Explore these free sample topics:

Medicine Central

-- The first section of this topic is shown below --

DDx

  • Other anticholinergic poisoning, eg, atropine, scopolamine, antihistamines
  • Other causes of QRS widening, eg, hyperkalemia, antiarrhythmics, bundle branch block
  • Other causes of seizure, eg, epilepsy, hypoglycemia, drug withdrawal
  • Sympathomimetic poisoning, eg, cocaine, amphetamines

-- To view the remaining sections of this topic, please or purchase a subscription --

Last updated: December 1, 2014